# SDR SWAA2017071715012

- Difficulty date: July 2, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Tab
- Part number: 6546455
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TRAILING EDGE PANEL AFT OF PYLON, OUTBOARD AFT ATTACH POINT LOOSE. REPAIRED TAB IAW SRM.
